Although it is not exactly clear what to expect from using too much Tudorza (aclidinium), it could cause confusion, constipation, and difficulty urinating. The specific effects will depend on how much of the drug was used and whether it was combined with any other medications. Treatment for a Tudorza overdose would likely involve supportive care to treat any symptoms that occur.
Can You Use Too Much Tudorza?Tudorza™ Pressair™ (aclidinium bromide) is a prescription medication used in the treatment of chronic obstructive pulmonary disease (COPD), including chronic bronchitis and emphysema.
The effects of a Tudorza overdose are largely unknown, but would likely depend on a number of factors, including the Tudorza dosage and whether it was used in combination with any other medicines or substances.
Symptoms of an OverdoseBased on how Tudorza works and on the overdose effects of similar medications, taking too much Tudorza might cause:
- Abdominal (stomach) pain
- Dry mouth or eyes
- Difficulty urinating.
However, in studies, giving large doses of Tudorza (up to 6000 mcg, compared to a usual dosage of 400 mcg) did not appear to cause significant problems.
Treatment Options for a Tudorza OverdoseTreatment for an overdose of Tudorza involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Other treatments based on the complications that occur.
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Tudorza.